| Catalog Number |
SSF-695 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
07/17/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported ¿non device related hematoma the doctor accidently sliced the implant¿.Later healthcare professional reported "rupture.Surgeon rupture on removal".This record is for the right side.Device was explanted and replaced.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a4, b5, d1, d4, e1, h3.
Event or Problem Description
Healthcare professional reported right side ¿non device related hematoma the doctor accidently sliced the implant¿.Healthcare professional later reported "rupture.Surgeon rupture on removal".Treatment: medication.Device has been explanted and replaced.
Additional Manufacturer Narrative
Device evaluation based on the product analysis performed, the assessments of the complaint codes are: ¿ rupture: observed an opening assessed as surgical damage.As per the investigation procedure, creases was observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.Additional, changed, and/or corrected data: h.3., h.6.
Event or Problem Description
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Additional, changed, and/or corrected data: d4, d9, h3, h4, h6.
Event or Problem Description
Healthcare professional reported ¿non-device related hematoma the doctor accidently sliced the implant¿.Later healthcare professional reported "rupture.Surgeon rupture on removal".This record is for the right side.Device was explanted and replaced.